# SDR QXEA0100914

- Difficulty date: June 4, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 4,891 hours, 6,811 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Pan
- Condition: Cracked
- Location: Rt Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT-HAND LOWER COWL, FORWARD LEFT-HAND CORNER OF SUMP PAN IS CRACKED. REPAIRED IAW DHC-8 SRM 51-40-11.
